# SDR AALA202105069001

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 31,371 hours, 12,852 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER SLIDING WINDOW PRESENTED LOUD AIR NOISE SHORTLY AFTER TAKEOFF. CONFIRMED CLOSED LOUD NOISE/SQUEAL INTENSIFIED DURING CLIMBOUT. LEVELED OFF AT FL350 INSTEAD OF CONTINUING CLIMB. DIFFERENTIAL > 6.0 PSI EXTREME. CHECKED CLOSING PRESSURE AND OPENING AND CLOSING OPERATION OF R2 WINDOW. INSPECTED AND CLEANED SEAL AND SEAL LANDING. ALL GOOD. PRESSURIZED AIRCRAFT. NO LEAKS NOTED AND NO SQUEALS NOTED REF AMM 56-12-11 AND AMM 05-51-91.
